Skip to main content

A Fuzzy preuniform structure based on way below relation

Research Abstract

In this paper, we will define an L-fuzzifying preuniform structure based on way below relation (or L-fuzzifying preuniform structure) and study their properties. Also, the concept of interior and closure operators in L-fuzzifying setting were established. Furthermore, the relation between L-fuzzifying preuniform and L-fuzzifying topology were explained.

Research Authors
M. Azab Abd-Allah, O. R. Sayed and O. G. Hammad
Research Department
Research Journal
Assiut University Journal of Mathematics and computer Science
Research Member
Research Pages
39-47
Research Vol
49 (2)
Research Year
2020

On L-fuzzy (K; E)- soft grills

Research Abstract

The aim of this paper is to present and make a preliminary study of a new -fuzzy (K, E)-soft topology  from old -fuzzy (K, E)-soft topology T  via L-fuzzy (K, E)-soft grill G  induced by L-fuzzy soft operators     .

© 2020 Pushpa Publishing House, Prayagraj, India

http://dx.doi.org/10.17654/FS025010058

Research Authors
O. R. Sayed, E. El-Sanousy and Y. H. Raghp
Research Department
Research File
Research Journal
Advances in Fuzzy Sets and Systems
Research Member
Research Pages
58-83
Research Vol
25(1)
Research Website
http://www.pphmj.com
Research Year
2020

On (L; M)-Fuzzy convex structures

Research Abstract

This paper defines a new class of L-fuzzy sets called r-L-fuzzy biconvex sets in (L; M)-fuzzy convex structures (X; C); where C is an (L; M)-fuzzy convexity on X; and some of their properties were studied. In addition, we introduce (L; M)-fuzzy topological convexity space and study some of its properties. Finally, we introduce locally (L; M)-fuzzy topology (L; M)-fuzzy convexity space and study some of its properties.

@ Faculty of Sciences and Mathematics, University of NIŠ, Serbia.

https://doi.org/10.2298/FIL1913151S

Research Authors
O. R. Sayed, E. El-Sanousy and Y. H. Raghp
Research Department
Research File
Research Journal
Filomat
Research Member
Research Pages
4151–4163
Research Vol
33:13
Research Website
http://www.pmf.ni.ac.rs/filomat
Research Year
2019

Soft Js-spaces and strong soft Js- spaces

Research Abstract

The current paper aims at studying soft Js-spaces and strong soft Js- spaces. It focuses on two related classes of spaces with certain basic defining features. The results indicate that in closed and perfect functions, soft J-spaces have natural categorizations. Furthermore, we prove that soft Js-spaces and strong soft Js- spaces coincide in the presence of soft local connectedness.

@2019 IEEE

 

Research Authors
O. R. Sayed and Ramadhan A. Mohammed
Research Date
Research Department
Research Journal
2019 International Conference on Advanced Science and Engineering (ICOASE), University of Zakho, Duhok Polytechnic University, Kurdistan Region, Iraq.
Research Member
Research Publisher
IEEE
Research Website
10.1109/ICOASE.2019.8723664
Research Year
2019

On soft pre-I- open sets in soft ideal topological spaces

Research Abstract

The aim of this paper is to study some concepts in soft ideal topological spaces related to soft pre ideal open sets. Also, the concepts of a soft pre ideal neighborhood, a soft pre ideal limit point, a soft pre ideal frontier, a soft pre ideal exterior and a soft pre ideal border of a soft set are investigated.

 

Research Authors
F. H. Khedr, O. R. Sayed and S. R. Mohamed
Research Department
Research Journal
Assiut University Journal of Mathematics and computer Science
Research Member
Research Pages
36-57
Research Vol
48(1)
Research Year
2019

Some properties of soft delta-topology

Research Abstract

In this paper, we apply the concept of soft sets to δ-open set and δ-closed set. The associated soft δ-topology in terms of soft δ-open sets were introduced and some properties of them were investigated. Moreover, the definitions, characterizations and basic results concerning soft δ-interior, soft δ-closure, soft δ-boundary and soft δ-exterior were given. Finally, the concept of soft pu-δ- continuity was defined and some properties of it were introduced.

©2018 Ramadhan A. Mohammed, O. R. Sayed, A. Eliow.
 

Research Authors
Ramadhan A. Mohammed, O. R. Sayed and A. Eliow
Research Department
Research Journal
Academic Journal of Nawroz University (AJNU)
Research Member
Research Pages
352-361
Research Vol
8(4)
Research Website
Doi: 10.25007/ajnu.v8n4a481
Research Year
2019
Subscribe to